# SDR UIEA2019040333732

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 38,929 hours, 8,073 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL #261GF L/H STA 1940 FOUND WITH 4 SCRATCHES WITH LARGEST WITH HAVING 3" MAX DIAMETER & NO DELAMINATION( MAIN DECK FLOOR PANEL #261GF LH STA 1940 FLOOR PANEL REPAIRED IAW EN# 1051-19 REV- )
